RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2006, Volume 8, Number 1, Pages 27–39 (Mi vmj115)  

This article is cited in 6 scientific papers (total in 6 papers)

BMO classes of generalized analytic functions

S. B. Klimentovab

a Rostov State University
b Mathematical Research Laboratory of Institute of Applied Mathematics and Informatics, Vladikavkaz Scientific Centre, RAS, and South-Russian State University of Economics and Service

Full text: PDF file (172 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.2
Received: 15.05.2005

Citation: S. B. Klimentov, “BMO classes of generalized analytic functions”, Vladikavkaz. Mat. Zh., 8:1 (2006), 27–39

Citation in format AMSBIB
\Bibitem{Kli06}
\by S.~B.~Klimentov
\paper BMO classes of generalized analytic functions
\jour Vladikavkaz. Mat. Zh.
\yr 2006
\vol 8
\issue 1
\pages 27--39
\mathnet{http://mi.mathnet.ru/vmj115}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2249078}


Linking options:
  • http://mi.mathnet.ru/eng/vmj115
  • http://mi.mathnet.ru/eng/vmj/v8/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Klimentov, “Kraevye zadachi Rimana i Gilberta v klasse $BMO$ dlya analiticheskikh funktsii”, Vladikavk. matem. zhurn., 12:4 (2010), 28–38  mathnet
    2. S. B. Klimentov, “Kraevaya zadacha Rimana–Gilberta v klasse $BMO$ dlya obobschennykh analiticheskikh funktsii”, Vladikavk. matem. zhurn., 13:1 (2011), 13–20  mathnet
    3. Klimentov S.B., “Spetsialnoe predstavlenie vtorogo roda dlya obobschennykh analiticheskikh funktsii klassa smirnova”, Izvestiya vysshikh uchebnykh zavedenii. Severo-Kavkazskii region. Seriya: Estestvennye nauki, 2012, no. 2, 12–18  elib
    4. S. B. Klimentov, “Zadacha Rimana–Gilberta dlya obobschennykh analiticheskikh funktsii v klassakh Smirnova”, Vladikavk. matem. zhurn., 14:3 (2012), 63–73  mathnet
    5. S. B. Klimentov, “The Riemann–Hilbert problem in Hardy classes for general first-order elliptic systems”, Russian Math. (Iz. VUZ), 60:6 (2016), 29–39  mathnet  crossref  isi
    6. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
  • Владикавказский математический журнал
    Number of views:
    This page:219
    Full text:98
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019